# SDR AALA202401234209

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,303 hours, 14,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GIRT AND SLIDE HANGS LOW AND DRAGS FLOOR. REMOVED L2 SLIDE. CHECKED GRIT BAR FITTING GOT CLEARANCE TO INSTALL L2 DOOR SLIDE. PER AMM 25-66-01 AND COMPLETED SLIDE INSTALL. CHECKED MEASUREMENTS ON GIRT BAR FOUND TO BE WITHIN LIMITS. PER AMM 25-66-01-400-801.
